Posted by Sheree
on January 03, 2000 at 00:18:10:
In Reply to: Re: side effects of adderall? posted by Jennie on January 02, 2000 at 21:36:36:
: : : My 7-yr old son has just been diagnosed with ADHD and his neurologist has suggested adderall. I am looking to find out side effects and actual effects of this medication before I decide to use this med. He has never used anything before. He is a good student now, but he is very, very hyperactive and impulsive. He does not know what he is doing half of the time.
: : : Please let me know of personal experiences with this medication so I can start to make a decision.
: : : Thank you
: : My daughter was just started on adderall about a week ago. She has taken several meds in the past to help her stay focused and calm down a bit but none of the meds have worked- all had awful side effects. Now she is on 2.5 mg of adderall. What I am noticing is she is a little and when I see little, I mean little calmer. The one thing I do not like though and I am not sure if it is related to the adderall though, it seems as though at the end of the day she is overly hyper (when meds have worn off)
: I am an adult and have been taking Adderall for about 9 months. Could not use Ritilan because of rebound but I do not have any with Adderall. You do have to watch out for dry mouth and dental/gum health. Does last longer and less obvious at onset. Delay time for me is about one hour before it begins working. Lasting 5/6 hours.
: My son has just started on ritalin too. I am very nervous about giving it to him. For the most part he is very calm but he gets distracted easy in class inwhich keeps him from keeping up with the rest of the class. So far I haven't heard to many positive things about this medication. has there been a big improvement in anyone else case or just little ones? Does it cause a lot of other systems. I'm thinking he may be better with out it.